# SDR GAIA9847

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911411
- Condition: Dented
- Location: Bs 407
- Part time: 46,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A TEMPORARY REPAIR ON THE FUSELAGE SKIN BETWEEN LONGERON 23R AND 24R AT FUSELAGE STATION 407.  THE DAMAGE WAS REPAIRED IAW KITTY HAWK EA D9-53-057.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
